# SDR ASAA0842528

- Difficulty date: January 14, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 49,343 hours, 27,770 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C2591128A
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LWR SURFACE SMALL AREA OF COMPOSITE SKIN DAMAGE AT O/B TAB ATTACH BEARING AREA PREPARED DAMAGED AREA WET LAY UP IAW 737 400 SRM 51 70 17 AND BONDED IAW B737 400 SRM 51 70 17 REPAIR 1 AND ASA EA 5760 01072 WEIGHT AND BALANCE ACCOMPLISHED ON MIG 5 NR 5085463.
